# SDR USAA2010081891702

- Difficulty date: August 11, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 51,719 hours, 19,261 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N559059
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CORROSION ON CREASE BEAM BETWEEN BS 1250 TO BS 1270, S17R, RBL 60.  REPAIRED CREASE BEAM BETWEEN BS 1250 TO BS 1270, S17R, RBL 60 IAW EA 102116.
